Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 14
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Wang, Dingcheng and Peng, Jiangyan 2016. Asymptotics for ruin probabilities of a non-standard renewal risk model with dependence structures and exponential Lévy process investment returns. Journal of Industrial and Management Optimization, Vol. 12, Issue. 4, p. 10.

    Guo, Fenglong and Wang, Dingcheng 2013. Uniform asymptotic estimates for ruin probabilities of renewal risk models with exponential Lévy process investment returns and dependent claims. Applied Stochastic Models in Business and Industry, Vol. 29, Issue. 3, p. 295.

    Tang, Qihe and Yuan, Zhongyi 2012. A Hybrid Estimate for the Finite-Time Ruin Probability in a Bivariate Autoregressive Risk Model with Application to Portfolio Optimization. North American Actuarial Journal, Vol. 16, Issue. 3, p. 378.

    Cheng, Jianhua and Wang, Dehui 2011. Ruin problems for an autoregressive risk model with dependent rates of interest. Applied Mathematics and Computation, Vol. 218, Issue. 7, p. 3822.

    Peng, Jiangyan Huang, Jin and Wang, Dingcheng 2011. The Ruin Probability of a Discrete-Time Risk Model with a One-Sided Linear Claim Process. Communications in Statistics - Theory and Methods, Vol. 40, Issue. 24, p. 4387.

    Jiangyan Peng, and Jin Huang, 2010. 2010 International Conference on Computer Application and System Modeling (ICCASM 2010). p. V5-650.

    Macci, Claudio 2010. Large deviations for Bayesian estimators in first-order autoregressive processes. Journal of Statistical Planning and Inference, Vol. 140, Issue. 9, p. 2790.

    Yao, Dingjun and Wang, Rongming 2010. Upper bounds for ruin probabilities in two dependent risk models under rates of interest. Applied Stochastic Models in Business and Industry, Vol. 26, Issue. 4, p. 362.

    Cai, Shu Qin Wang, Ge and Liu, Yan 2008. 2008 4th International Conference on Wireless Communications, Networking and Mobile Computing. p. 1.

    Shuqin, Cai Ge, Wang and Yan, Liu 2008. 2008 ISECS International Colloquium on Computing, Communication, Control, and Management. p. 368.

    Yao, Ding Jun and Wang, Rong Ming 2008. Exponential bounds for ruin probability in two moving average risk models with constant interest rate. Acta Mathematica Sinica, English Series, Vol. 24, Issue. 2, p. 319.

    Zhang, Zhiqiang Yuen, Kam C. and Li, Wai Keung 2007. A time-series risk model with constant interest for dependent classes of business. Insurance: Mathematics and Economics, Vol. 41, Issue. 1, p. 32.

    Liu, Yan and Tang, Yinghui 2006. 2006 International Conference on Service Systems and Service Management. p. 1038.

    Cai, Jun and Dickson, David C.M. 2004. Ruin probabilities with a Markov chain interest model. Insurance: Mathematics and Economics, Vol. 35, Issue. 3, p. 513.

  • Probability in the Engineering and Informational Sciences, Volume 17, Issue 2
  • April 2003, pp. 183-198


  • Hailiang Yang (a1) and Lihong Zhang (a2)
  • DOI:
  • Published online: 01 April 2003

In this article, we consider a discrete-time insurance risk model. An autoregressive model is used to model both the claim process and the premium process. The probability of ruin is examined in a model with a constant interest rate. Both exponential and nonexponential upper bounds are obtained for the ruin probability of an infinite time horizon.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Probability in the Engineering and Informational Sciences
  • ISSN: 0269-9648
  • EISSN: 1469-8951
  • URL: /core/journals/probability-in-the-engineering-and-informational-sciences
Please enter your name
Please enter a valid email address
Who would you like to send this to? *